# SDR GTIA2017091902176

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 41,565 hours, 19,745 cycles
- Engine: Iae V2524A5
- Engine time: 41,565 hours, 19,745 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

LOST THE NR 2 ENGINE AT 4500 FT,  NO FIRE, SLIGHT N2 REMAINED THROUGHOUT APP TO 4L.  EMERGENCY CREW REPORTED NO FIRE BUT METAL FRAGMENTS BELOW ENGINE ON RUNWAY, VISUAL INSPECTION OF THE EXHAUST SECTION REVEALED MANY DAMAGED OR MISSING TURBINE BLADES.  VISUAL INSPECTION OF THE INTAKE AND FAN BLADES REVEALED NO DEFECTS OR EVIDENCE OF FOD INGESTION.
